# SDR 20000515SH020

- Difficulty date: March 20, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N4553C
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B1202
- Engine: Lyc O360A4K
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: A105219
- Part serial: D41123
- Condition: Damaged
- Location: Carburetor
- Component: HA6
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT RUN UNLESS MIXTURE WAS LEANED ALMOST TO IDLE CUT OFF.  IT WAS  VERY RICH AND WOULD NOT RUN ABOVE 1,500 RPM.  FOUND PLASTIC FLOAT TO BE FILLED WITH AVGAS TWO OF THREE CHAMBERS.  FLOAT, P/N 30-800, CARBURETOR ASSY DATE, 9-97.  (X)
